RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2018, Volume 18, Number 1, Pages 23–33 (Mi dvmg362)  

Properties of solutions of a complex heat transfer model

G. V. Grenkinab

a Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok
b Far Eastern Federal University, Vladivostok

Abstract: A nonstationary complex heat transfer model including the heat equation and the nonstationary $P_1$ approximation of the radiative transfer equation is considered. The applicability of the steady-state equation for the radiative intensity to modelling of the complex heat transfer process is studied. It is shown that for large values of the parameter of speed of light the radiative intensity field comes close to the solution of the steady-state equation in a short time.

Key words: radiative heat transfer, diffusion approximation.

Funding Agency Grant Number
Russian Science Foundation 14-11-00079


Full text: PDF file (515 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.956.45
MSC: Primary 35K58; Secondary 35Q79
Received: 22.02.2018

Citation: G. V. Grenkin, “Properties of solutions of a complex heat transfer model”, Dal'nevost. Mat. Zh., 18:1 (2018), 23–33

Citation in format AMSBIB
\Bibitem{Gre18}
\by G.~V.~Grenkin
\paper Properties of solutions of a complex heat transfer model
\jour Dal'nevost. Mat. Zh.
\yr 2018
\vol 18
\issue 1
\pages 23--33
\mathnet{http://mi.mathnet.ru/dvmg362}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg362
  • http://mi.mathnet.ru/eng/dvmg/v18/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:59
    Full text:17
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019